Journal of the Mathematical Society of Japan

Pointwise multipliers for functions of bounded mean oscillation

Eiichi NAKAI and Kozo YABUTA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 37, Number 2 (1985), 207-218.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1230395617

Digital Object Identifier
doi:10.2969/jmsj/03720207

Mathematical Reviews number (MathSciNet)
MR0780660

Zentralblatt MATH identifier
0546.42019

Subjects
Primary: 42B15: Multipliers
Secondary: 43A17: Analysis on ordered groups, $H^p$-theory

Citation

NAKAI, Eiichi; YABUTA, Kozo. Pointwise multipliers for functions of bounded mean oscillation. J. Math. Soc. Japan 37 (1985), no. 2, 207--218. doi:10.2969/jmsj/03720207. http://projecteuclid.org/euclid.jmsj/1230395617.


Export citation